# SDR IPXA2024092134968

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 86,476 hours, 19,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Part number: SK1186332
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR EMERGENCY PNEUMATIC DRIVE MOTOR DRIVE CHAIN MISSING. FOUND BROKEN CHAIN LOCATED ON CEILING PANEL. INSTALLED NEW CHAIN ASSY REF MM 52-11-09. DOOR OPERATIONAL CHECK GOOD.
